# SDR EIAA9640

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Te Elevator
- Part time: 68,923 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT - RIGHT INBOARD ELEVATOR TE DAMAGED.  REPAIRED DAMAGED AREA PER SRM 51-40-14, PARA 4N FIG 20.  SEALED REPAIR PER SRM 51-40-14 AND APPLIED CONDUCTIVE COATING PER SRM 51-24-03.  REAPPLIED FINISH PER MM 51-24-03 AND SRM 51-40-14, PARAGRAPH 4N, NR 18.  (M)
